# SDR SWAA2022030367085

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 480+14; 480+18; 500+4; 500+5; 500+10; 500+18; 500A+6; 500A+10; 500A+14 AND 500A+18; L.B.L. 25. / [01] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 480+18 LBL 25 WL 156 FOUND 0.015 REMOVED FROM ORIG 0.040 IN 1'X1' AREAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] LOCATED AND DRILLED NEW FCB LH FLOOR TO SIDEWALL SUPPORT; BS 396-500D; IAW SRM51-40-05-0G-0; DWG 143A7500.;[04] VERIFIED CORRECTIVE ACTION #3
